Doctor insights on:
Severe Chafing Rash
Is it safe to use men's deoderant on inner thighs to prevent chafing rashes during long active days? I am a man.
Yes: But it will be ineffective and may cause dryness ...Read more
Chafing is skin irritation because of something rubbing against the skin, such as from clothing or sports equipment. Helpful ideas include avoiding rough clothing, wearing 100\% cotton fabric, cutting off clothing tags, or changing to different types of sports clothes and sports activities to decrease the rubbing on ...Read more
On the skin of the head of my penis, it hurts when it rubs against anything. It feels like chafing, but hasn't gone away after a few weeks. No rash.?
A couple weeks ago I chafed really bad between by my thought and the rash scared over. Now I have a similar rash in one leg, really itchy but I haven't been wearing shorts, no chafing at alll. I am wearing legging sleeves over the rash to avoid rubbing, I
I have had a vaginal itch / chafing for 2 months. Now have a yeast infection. Monastat took care of all symptoms but the itch. What could the rash be?
I get heat rash or chafed between my legs on my inner thighs so bad I can hardly walk. How do I prevent this from happening?
Chafing: Skin chafing should be treated, so don't ignore it. Gently clean the chafed area with water and dry it thoroughly. After cleaning the area, apply a substance like petroleum jelly or hydrocortisone. If the area is very painful, swollen, bleeding, or crusted, your health care provider may recommend a stronger topical steroid. Zeasorb powder helps prevent chafing and is otc. ...Read more
Itchy red rash around anus. Only on buttocks not vaginal. Looks like chafing gone wrong. Feels hot and is definitely a little swollen.
Intertrigo: The rash could be intertrigo or a cellulitis. If it is hot to touch, see a physician as soon as possible to make sure it is not a cellulitis which would need oral antibiotics quickly to treat. Intertrigo is a rash that occurs in folds of skin and can be treated with topical creams usually. ...Read more
Bumpy rash on inner thigh near vagina? Not inside of my vagina or lips and I'm pregnant. Possible causes? Chafed skin from shaving? First time w/ this
Ingrown hair?: Have your dermatologist or OB eyeball the skin, dies not sound serious, but it's important to have a set of trained eyes on the subject. ...Read more
I currently have a red raw rash in my groin region I think from chaffing. How do I go about curing it?
Steroid, diaper crea: If there is yeast ci potent need to use antiyeqst cream such as maintain. A topical steroid cream can be used in combination for a few days. To decrease friction and absorb sweat toplayer should be diaper cream such as desitin, (zinc oxide diaper cream) balked, or triple paste. ...Read more
Been having a rash in the crease under my boobs. Think it tends to get worse when exercising. Could it be chaffing, moisture or something different?
Common compliant: This is a common compliant for many patients it is called Intertrigo (google it). This is caused when skin fold accumulate moisture and a rash occurs with possible fungal infections. If it is just a rash with no white discharge, then you could start simply having a professional bra fitting done to help prevent skin folds. If fungal infections (creamy discharge) a doc can prescribe antifungal meds ...Read more
So I have a really bad issue with shafing, like my thys tubing together. I only walked around for an hour today an I have a rash in my inner thys so bad it hurts to touch and walk. The rash is raised raw red bumps. Can anything help with this?
Yes: You can wear cotton or other sweat-absorbing material pants that extend below the level of your thighs. It is possible that losing some of the fat in your thighs (by diet and/or exercise) could help, too. For the short term, cool the rash with a cold pack and apply a mild over-the-counter steroid preparation (as long as there is no break in the skin where the rash is). ...Read more
Chaffing burning feeling for a moment when reaching with either arm, same spot on either side but not at same time? No rash present. Ideas on cause?
Please see: Please see your dermatologist for evaluation and to discuss treatment options. This way you can find out what is causing this. ...Read more
rash/dry skin, itchy around vaginal area-assume from chaffing, . Working in malaysia so it is very hot and always in the sea. What cream should I use?
Itchy vulva: My advice is to avoid tight clothing, wear white cotton panties and obtain a cream like mycolog which contains an antifungal, antiyeast medication combined with a cortisone type medication which relieves irritation and itching. Hopefully you won't have to visit a gynecologist. ...Read more
Minor testicle pain and sore inner thigh rash after using public spa. Is this a disease, chaffing or something else?
My 7 yr old son has severe bruising on hisinner thighs inner which he thinks is chafing but when looked they were severe bruises. Is this chafing?
My vagina has been burning for about 5 days now. It feels like severe razor burn and even a little chafe. I may have used a rusty razor. Help fix this?
Vaginitis: Vaginal discomfort can be caused by many things such as bacterial or fungal infections. This is now a good time to contact your ob/gyn and have a checkup. ...Read more
I've had severe allergic reactions to nuclear stress tests in the past (rashes), and I am scheduled to have a Hida Scan. Should I cancel it?
I'm having severe inner thigh rashes week before starting of my periods. Same thing happen'g frm last 2cycles & disappear after periods. Pls suggest med?
Maybe inflammation: I would consider applying an over the counter steroid ointment to the inner upper thigh twice daily for the 3-5 days prior to your period, and also adding a claritin or allegra orally. That will help cut the inflammation from the inside out also. I hope you feel better soon! ...Read more
Suddenly itching without rashes, after wearing new shirt. Took antihistamine but still feel the same. Severe at night cannot sleep. 2 days already.
What causes severe burning and itchy all over my body when my body warms up during exercise, eating hot food, or walking in the sun without rashes?
For a year I have been getting severe rashes all over my body sometimes white bumps other times just really red skin what could this be? Itches so bad
Show your physician: It's impossible to diagnose a rash without looking at it. Next time it flares up, don't take any medicine for it and don't apply anything topically-- these can change the rash and make it difficult to diagnose. Then have your physician look at it right away. ...Read more
My doctor examined n said I had scabies. I took d recommended drugs n felt beta. Now I hv more severe rashes n itchin jst after a few weeks. Wat do I do?
I take cetirizine daily for general allergies. If I forget to take or attempt to quit I suffer from severe itching and rashes. What to do?
Cetirizine help both: Cetirizine is a good antihistamine for at least lessening itch, which lessens scratching, which probably aggravates youe rash. As long as it doesn't cause side effects (mostly drowsiness) no problem taking long term. Other option is to see a board certiified allergist to try to identify and treat the causes of both your "generalized allergies" and your skin problem. ...Read more
Could be scabies: You are describing either scabies or eczema (allergy). If you are also itching in hands and feet it is very likely that it is scabies. In that case all medications are prescription based so you need to see a dr. If not you may try otc Hydrocortisone cream + oral benadryl (diphenhydramine). ...Read more
Dr, I have severe itching in leg with red rashes for last two days & reduces on Avil tab. 'm on warf 6mg & HCQ 400. Is it medicine's allergy?
Probably not: But you need to talk to your doctor about this issue. Warfarin rash tends to induce huge bruises and likely more generalized than confined to the legs. However it is possible that this may be from HCQ especially if it had been introduced within the past month or so. If problem persists, you may need to see a dermatologist. If it is helped by Advil, (ibuprofen) I would look for the presence of vasculitis. ...Read more
I had unprotected sex 2 years ago. Last summer, I started having this rashes on the triceps, this spring I had severe dandruf on my scalp. Hiv o no?
Hives, severe flushing, rashes from morphine, codeine, vicodin. True allergies. Can I take the DM products in OTC cold meds?
Opioid pseudoallergy: Their condition depends on the concentration of opioids in the mast cells. See your doctor for medication adjustment. ...Read more
Can sudden red rashes with severe severe deep pain on right side of the scalp, face and neck along with fever be anything else other than shingles?
Hard to say without: Photos, and more info, but time to to visit your doctor and get assistance, and treatment, as if it is shingles, it can be a painful condition. See your doctor for definitive diagnosis. ...Read more